# SDR AALA202503319316

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 39,517 hours, 7,923 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Burned
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT AT THE TOP OF CLIMB AND AT LEVEL OFF AT FL 340, FLIGHT ATTENDANTS IN THE MID GALLEY REPORTED AN ELECTRICAL SMOKE ODOR COMMING FROM THE #3 OVEN AND SAW A RED GLOW, THEY DISCHARGED HALON FIRE EXTINGUISHER INTO OVEN, CLOSED THE DOOR, PULLED ALL CIRCUIT BREAKERS, AND TURNED OVENS OFF. THE FLIGHT ATTENDANT REPORTED THAT THE OVENS WERE USED DURING THE CLIMB FOR INFLIGHT SERVICE FOR THE FLIGHT TO SFO. MAINTENANCE FOUND OVEN DOOR SEAL BURNT / MELTED AND REPLACED THE OVEN PER AMM 25-35-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
